# SDR C2XA07IA179

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 16,421 hours, 12,548 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2115, THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE AT 1500 FT ON FINAL APPROACH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, WITH NO DEFECTS, OR MESSAGES FOUND, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
